# SDR SWAA2012120410218

- Difficulty date: December 1, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 46,269 hours, 26,916 cycles
- System (JASC): 4500 · Central Maintenance Computer
- Part: Computer
- Part number: 282A8020
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUMES DETECTED ON AIRCRAFT.  INSPECTED COMPUTER PER 05-51-56 FOUND OPC TO BE THE CAUSE OF ODOR.
